# SDR AALA201704179061

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 7,938 hours, 2,589 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT R3 DOOR DAMPNER LOW PRESSURE.  SERVICED EMERGENCY EXIT DOOR DAMPNER IAW MM 52-22-00.
